# SDR C2XA11TY044

- Difficulty date: April 9, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 29,366 hours, 21,974 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS POST C-CHECK TEST FLIGHT- AFTER TAKEOFF L/G LEVER WOULD NOT GO UP AND MULTIPLE EICAS MESSAGES.  A/C AIR RETURNED WITHOUT INCIDENT.  MX REMOVED CLEANED AND RE-INSTALLED WEIGHT ON WHEELS PROX SWITCH CONNECTOR AND OPS CHECKED GOOD.  SECOND TEST FLIGHT SATISFACTORY.
